Communications in Mathematical Physics

The conformal spin and statistics theorem

Daniele Guido and Roberto Longo

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 181, Number 1 (1996), 11-35.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104287623

Mathematical Reviews number (MathSciNet)
MR1410566

Zentralblatt MATH identifier
0858.46053

Subjects
Primary: 81T05: Axiomatic quantum field theory; operator algebras
Secondary: 46N50: Applications in quantum physics 81R05: Finite-dimensional groups and algebras motivated by physics and their representations [See also 20C35, 22E70] 81T40: Two-dimensional field theories, conformal field theories, etc.

Citation

Guido, Daniele; Longo, Roberto. The conformal spin and statistics theorem. Comm. Math. Phys. 181 (1996), no. 1, 11--35. https://projecteuclid.org/euclid.cmp/1104287623


Export citation